# SDR DL72S960480

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- Engine: Pwa JT8D15
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

A/C LOST N-1 INDICATION, FUEL HEAT LIGHT AND START VALVE LIGHT 'ON'.  F/F STUCK ON 4800 PPH, ENGINE SHUTDOWN.  FOUND WIRE HARNESS MELTED IN FWD PYLON SPLICED IN NEW ENG WIRING AT PLUGS D374J, D356J, D350J, D386P AND D362J, PERFORMED CK OUT PER PFHB AND CKS GOOD.
